| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the haptic was partially broke off while inserting the lens into patient eye.Additional information has been received via medwatch form and non-healthcare professional stating the patient had a cataract extraction with intraocular lens implant was performed.When the new lens was placed, it was noted that one of the haptics had broken off.The surgeon removed the broken haptic and left the lens in place because surgeon felt that there was enough of haptic left to hold the lens in place.The procedure was completed on same day without any harm to the patient.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).